White Lumps Under Eyes After Radiesse
- Asked by deborahv in Bristol, Rhode Island
- 4 years ago
I received Radiesse injections for nasolabial lines. The practitioner injected my cheeks from under my eyes and around the rest of my cheeks, as well as the folds next to my nose. After almost two weeks, most of the swelling is gone; however, I am now left with a white lump under each eye, approximately 1/8" of inch wide and 3/4" of inch long. It is somewhat firm and fairly noticable even with concealer. What is this and is there anything that can be done to get rid of this unattractive effect?
Radiess under the eyes
Radiesse is a thick chalky material which works well for tissue augmentation in the face but it should be placed deeper and in areas of the face where the skin is thicker. One can use Radiesse around the orbit but it should be placed very carefully next to the bone and never under the skin. If the white lump is close to the skin surface it could be removed with a small incision or the whole lump could be excised. Make sure you injector is qualified to handle this kind of complication.
White Lumps Under the Eyes After Radiesse
I am sorry to hear of your complication after Radiesse injections. I wish that I could give you better news, but you may have some Radiesse in the wrong place. It sounds as if the Radiesse is superficial and creating a "sausage" appearance. Return to your injecting physician for evaluation.
I prefer Restylane under the eyes, and do not use Radiesse in this area. The lower eye lid area is most delicate and unforgiving. Unfortunately Radiesse is a long lasting product that cannot be dissolved. Once again your case emphasizes the importance of choosing your injecting physician most carefully.
I hope that your situation resolves quickly. Good luck and be well.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.